# SDR CA960412020

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: DSR46291006
- Condition: Failed
- Location: #4 Outer Main
- Component: Dunlop, AHA1837
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)PILOT RPORTED ANTI-SKID FAIL CAPTION LIGHT ON DURING TAXI. #4 OUTER MAIN WHEEL BEARING FAILED AND TORE THE ANTI-SKID TRANSDUCER DRIVE CUP FROM THE HUB CAP.
